# SDR FDEA202503090341

- Difficulty date: March 9, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 35,900 hours, 20,159 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279238203
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON MAIN DECK SEAT TRACK AT -Y852.4 BETWEEN FR73 AND FR80/82 REQUIRES   EVALUATION FOR CONFORMITY.  THE EXISTING REPAIR ON MAIN DECK SEAT TRACK AT -Y852.4 BETWEEN FR73 AND FR80/82 WAS   EVALUATED AND FOUND IN CONFORMITY WITH DWG: A53279238 (ISSUE.E). NO REPAIR RECORD   WAS FOUND. EO: 6-5100-7-5000 D 07 PART 1 WAS COMPLETED. TITLE: STRUCTURES - REPAIR   CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707. THE   REPAIR WAS CATEGORY "A" AND WAS CLASSIFIED AS MAJOR PER GMM 6-2-100.
